# SDR 96ZZZX1138

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: N678ML
- Make and model: Cndair CL6001A11
- Aircraft serial: 1011
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: 27719852
- Condition: Loose Fit
- Location: Elevator Pcu
- Part time: 3,695 hours
- Component: Parkerhanfin, 6007510221
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, FOUND THREE OUT OF FOUR ELEVATOR P.C.U.'S, ACTUATORS, WITH THE FORWARD BEARING LOOSE.  UPON REMOVAL OF THE ACTUATORS, ALL OF THE BEARINGS CITED COULD BE REMOVED WITH LIGHT FINGER PRESSURE.  CMM 27-30-01, PARAGRAPH E, STOP 6.D STATES BEARINGS SHOULD WITHSTAND 500-INCH POUND AXIAL LOAD.  ALL THREE ACTUATORS WERE REPLACED.  LANDINGS, 2,138.
